Posted by: Annelise | 2009-07-15

Yasmin Contraceptive pill

I' ve beenon Yasmin for 8months and have been suffering from depression, anxiety and tiredness, normal?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Annelise
Due to the hormone levels Yasmin can cause tiredness but will not cause depression and anxiety. Depression and anxiety however causes severe tiredness. Do the questionnaire on
If you are depressed or suffering from anxiety, please see your doctor for prescription of medication that will help. It may also help to see a psychologist to teach you some stress relieving techniques.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Our users say:
Posted by: Lena | 2009-07-15

I suffered this as well with hairloss when i stopped BCP completely all these symptoms went away including the hairloss which was for 2 years

Reply to Lena

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.